# SDR SWAA2024123173173

- Difficulty date: December 1, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE BLADE ACCESS PANEL 343AT AT RT HORIZONTAL STAB 2024-732367<[01] REPLACED ANGLE BLADE ACCESS PANEL 343AT AND FASTENERS AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02-0G-0;[02] REPLACED ANGLE BLADE ACCESS PANEL 343AT AND FASTENERS AT RT HORIZONTAL STAB IAW B737-700 SRM 51-40-02-0G-0
